MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL C+FILE READYSTEEL 21MM 008; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL C+FILE READYSTEEL 21MM 008; FILE, PULP CANAL, ENDODONTIC
Catalog Number 6700821
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a c+file ready steel 21mm 008 file broke during use.Reportedly no injury, the outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
Additional information received: all the broken parts have been retrieved from patient¿s mouth.The product involved has been discarded.This is a follow up report for this additional information.Involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch#: 1830855).Root causes are not identified.We will track this kind of event and monitor the trend.Potential root causes may be incorrect technique (hand used file - technique no more verifiable to date), overuse (number of uses not communicated), excessive wear, or material issue (no analysis of the broken fragments possible).This is to correct and remove the codes that were initially reported - removing codes for: health effect - impact code - 4648, the correct codes for this complaint are: health effect - impact code- 2199, this is a follow up report to correct this code.

Brand Name
C+FILE READYSTEEL 21MM 008
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20246389
Report Number8031010-2024-00113
Device Sequence Number15282099
Product Code EKS
UDI-Device IdentifierD71667008211
UDI-PublicD71667008211
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6700821
Device Lot Number1830855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/08/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown